# SDR ASAA0852759

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,882 hours, 1,738 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT AT FLT LEVEL 350 IN CRUISE.  NIS LEFT 87.7 RIGHT 87.7 PRESSURE LEFT 17 PSI RIGHT 42 PSI.  ENGINE BLEEDS ON APU BLEED OFF.  ISOLATION VALVE AUTO BOTH PACKS AUTO.  PRESSURE THROUGHOUT CLIMB WAS L 12 R 42.  FOUND PRSOV ON NR 1 ENGINE LEAKING AT BELLOWS SPLIT LINE IN CASE.  REPLACED NR 1 ENGINE PRSOV.  REPAIR CONFIRMATION GOOD.
